# SDR AALA202004239001

- Difficulty date: April 22, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 12,026 hours, 4,613 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 69829521300
- Condition: Burned
- Location: E&E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - CABIN ODOR - ON APPROACH, VENTILATION BLOWER FAULT ACCOMPANIED BY SLIGHT MOMENTARY BURNING RUBBER  SMELL. ACCOMPLISHED ODOR CARD 05-96-70, FOUND AVIONICS VENT BLOWER FAN 20HQ BURNT. REMOVED AND REPLACED AVIONICS BLOWER FAN (20HQ) PER AMM 21-65-51, OPERATIONAL CHECK AND TEST GOOD, NO SMELL NOTED, OKAY FOR SERVICE.
